# SDR P2EA98293

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND CORROSION AT BS 727A, STRINGER 22 LEFT, LOWER CHORD, DEFECT SIZE LENGTH 2.5 INCH WIDTH 1 INCH.  REPAIRED FUSELAGE SKIN SECTION FROM BS 727 PLUS 11 INCH AND BS 727A PLUS 8 INCH, BETWEEN STRINGER 21 LEFT AND STRINGER 23 LEFT PER SRM 53-30-3, FIG 6.  (M)
